# SDR IPXA2024012282141

- Difficulty date: January 11, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 62,487 hours, 21,245 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: UNKNOWN
- Part serial: NA
- Condition: Broken
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAULT - BROKEN PLATE, LH WING T/E REAR SPAR LOWER SURFACE NEAR WS 698 (REPLACE). 1. REMOVED DAMAGE PART I.A.W SRM 51-40-02-0G REV. 88. 2. INSTALLED NEW PART I.A.W SRM 51-40-02-0G REV. 88. AND BOEING DWG NO. 113T1663 SH. 2 REV. D. 3. JOB COMPLETED. REVIEWED
